MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; CONSOLE

US ENDOSCOPY TRUFREEZE; CONSOLE
Model Number CC3-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that a patient started bleeding after undergoing a procedure to treat a tumor which included use of trufreeze cryospray therapy.The patient received additional medical intervention and was discharged.
 
Additional Manufacturer Narrative
The patient was previously treated with endoscopic submucosal dissection (esd) and then radiofrequency ablation (rfa).Approximately three weeks after the patient was discharged from cryospray therapy, the patient later experienced bleeding.The patient sought treatment at the hospital, and the patient required one unit of blood transfusion, endoscopy with clipping of the esophageal ulcer and visible vessel.The catheter was not returned for evaluation.Without the return of the catheter the complaint cannot be confirmed, and the cause of the reported issue cannot be determined.The instructions for use (ifu 1500133) states the following: "when using a scope, place the catheter through the catheter introducer and into the biopsy or working channel of the scope.Ensure catheter and scope are completely defrosted before repositioning or withdrawing catheter.Withdraw catheter in the straight position.Care should be taken to avoid kinking or fracturing the catheter during handling and insertion into the catheter introducer." the instructions for use (ifu 1500509) states the following: "the physician should carefully consider patient eligibility for cryospray ablation (i.E., cryosurgery and associated gas pressure), including patient presentation, medical history, co-morbidities (e.G., copd, cad), and prolonged use of steroids that may reduce the patient's tissue compliance and tissue strength affecting their ability to tolerate cryospray." the log files were reviewed for the trufreeze console system and no issues were noted.No additional issues have been reported.

Brand Name
TRUFREEZE
Common Device Name
CONSOLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25116983
Report Number1528319-2026-00047
Device Sequence Number10249124
Product Code GEH
UDI-Device Identifier00857068006006
UDI-Public(01)00857068006006
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC3-01
Device Catalogue NumberCC3-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown